# SDR IPXA2016032100981

- Difficulty date: March 11, 2016
- Submitted: March 21, 2016
- Operation: Air carrier
- Aircraft: N578UP
- Make and model: Boeing 747-45E
- Aircraft serial: 27154
- Aircraft time: 95,507 hours, 16,073 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112U31022
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, CORROSION SKIN, BETWEEN WS 944 AND WS 972, RT WING UPPER INSPAR SURFACE NEAR FRONT SPAR.  REPAIR IAW SRM 57-20-01-2R, REPAIR 1, REV 35.01.
